# SDR CALA0100678

- Difficulty date: July 25, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N76823
- Make and model: Doug DC-9-82
- Aircraft serial: 49483
- Aircraft time: 44,546 hours, 24,562 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT HORIZONTAL STABILIZER FORWARD UPPER SPAR AFT BARREL NUT HOLE AND BOLT HOLE CORRODED.  REPAIRS WERE PERFORMED IAW ECRA 5511-01061.
